# SDR SWAA2018053122419

- Difficulty date: May 10, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 48,852 hours, 28,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN SURFACE NR 7 SLAT ACTUATOR RIB CRACKED.  R&R NR 7 SLAT PER MM.
